MathSciNet Relay Station
MathSciNet bibliographic data
MR1895134 93C20 (35B37 35L20)
Feng, Shaoji; Feng, Dexing Locally distributed control of wave equations with variable coefficients. Sci. China Ser. F 44 (2001), no. 4, 309–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement